# SDR DXTA2010041604068

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N924QS
- Make and model: Cessna 750
- Aircraft serial: 7500124
- Aircraft time: 8,935 hours, 5,413 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACFT DOES NOT TAXI WITHOUT OCCASIONALLY ADDING POWER. EVEN AT LIGHT WEIGHTS. AS THOUGH THE BRAKES ARE DRAGGING SLIGHTLY.  INSPECTED BRAKE WEAR INDICATORS & FOUND TO BE WITHIN LIMITS. TAXIED ACFT & APPLIED EQUAL PRESSURE DURING TAXI & A/C BRAKES EVENLY. APPLIED PRESSURE TO LT WITH NO DEFECTS NOTED, APPLIED PRESSURE TO RT WITH NO DEFECTS NOTED. DURING MX RUN ACFT WOULD ROLL WHEN BRAKES LET GO WITH NO THROTTLE ASSIST NEEDED. PERFORMED POWER BRAKE SYS FUNCTIONAL TEST AND FOUND ALL 4 PRESSURES OF BRAKES TO BE WITHIN LIMITS. TAXIED A/C AFTER FUNCTION CHECKS. OPS CHECK GOOD WITH NO DEFECTS NOTED. PERFORMED IAW MM CH 32-42-00, 9-20-00.
